MAUDE Adverse Event Report: COOK INCORPORATED BLUE RHINO; TUBE TRACHEOSTOMY AND TUBE CUFF

COOK INCORPORATED BLUE RHINO; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number G57703
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 08/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
The physician was using a blue rhino dilator to place a new tracheostomy.The physician stated that the white flexible tubing that goes through the dilator did not stop at the normal stopping point which caused the wire to be pushed out.This put the patient at risk for losing a airway.Patient's saturations dropped to 70%.

Brand Name
BLUE RHINO
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key23423552
Report Number23423552
Device Sequence Number12822491
Product Code JOH
UDI-Device Identifier00827002577039
UDI-Public(01)00827002577039
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/11/2025
Report Date (Section F) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG57703
Device Catalogue NumberC-PTISY-100-HC-G-NA
Device Lot Number16579740
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer10/30/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/30/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexMale
Patient Weight159 KG
Date Report Sent to FDA09/11/2025